MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-00-32E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot, or sterile lot, referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: trident psl ha cluster 52mm; cat# 542-11-52e; lot# tv2h6d; delta v-40 ceramic head 32/0; cat# 6570-0-132; lot# 63016601; size 5 accolade ii 127 deg; cat# 6721-0535; lot# 61823801.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned.
 
Event or Problem Description
Patient underwent primary right total hip replacement (b)(6) 2018.Patient returned for infected right total hip replacement revision.Reimplantation of implants occurred (b)(6) 2018.

Brand Name
TRIDENT 0° X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7969682
Report Number0002249697-2018-03375
Device Sequence Number11076405
Product Code LPH
UDI-Device Identifier07613327039450
UDI-Public07613327039450
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number623-00-32E
Device Lot NumberL435AH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight111